MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 46/6 PCC

QUICK-SET PARADIGM; QUICK-SET 46/6 PCC
Model Number MMT-394
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's mother reported that her daughter's the infusion set that was inserted was completely disconnected from the clamp site of the tubing that connects to body.She mentioned that the tubing laid away from the pump - almost as if it only slipped off.Moreover, the insulin was messed all over and her daughters blood glucose level was very high.However, they managed to bring it down with injections.Further, it was stated that the tubing ends were not bent or broken off.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key10565425
Report Number3003442380-2020-00379
Device Sequence Number11464043
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-394
Device Lot Number5174485
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date09/22/2020
Patient Sequence Number1